References

  1. Clunie J. The composition of entire and meromorphic functions. In: Mathematical essays dedicated to A.J. Macintyre. Ohio Univ. Press, 1970. 75-92.
  2. Polya G. On an integral function of an integral function. J. London Math. Soc. 1926, 1 (1), 12-15. doi: 10.1112/jlms/s1-1.1.12
  3. Sheremeta M.M. On the connection between the growth of the maximum modulus of an entire function and the moduli of the coefficients of its power series expansion. Amer. Math. Soc. Transl. (2) 1970, 88 (2), 291-301.
  4. Singh A.P., Baloria M.S. On maximum modulus and maximal term of composition of entire functions. Indian J. Pure Appl. Math. 1991, 22 (12), 1019-1026.
  5. Singh A.P., Baloria M.S. Comparative growth of composition of entire functions. Indian J. Pure Appl. Math. 1993, 24 (3), 181-188.
  6. Song G.D., Yang C.C. On the composition of entire functions. Indian J. Pure Appl. Math. 1984, 15 (1), 67-43.
  7. Goĺdberg A.A., Ostrowskii I.V. Values distribution of meromorphic functions. Moscow, Nauka, 1970. (in Russian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.